Thank you for your query at AskTheDoctor.com
I understand your concern.
From your history, it seems like you are suffering from a UTI. Even though, it is not common to manifest burning sensation while masturbation, in some cases, a person can experience slight burning or stinging sensation after an orgasm or post intercourse in UTI.
You need to get the urine tested and also get a urine culture done. Based on the culture reports, appropriate antibiotic therapy can be started. A good choice antibiotic would be Tab. Cotrimoxazole (TMP-SMX) twice daily for 7-10 days depending on the severity. You can take Cranberry juice which will relieve the burning sensation and ensure you drink plenty of water, a minimum of 3-4 liters is recommended.
It is also advisable to avoid masturbation till your symptoms subside.
Please get the tests done before starting any treatment to avoid resistance.
Hope this was helpful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.